# SDR REXA2017011400049

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 25,188 hours, 22,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047NU
- Part serial: E1202086
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF ROUTINE CHECK NOTED 3 PBE'S NEEDING INSPECTION BY 1-28-17. INSPECTED ALL THREE PBE'S IAW JC EE-200 STEP 8 THE AFT CABIN PBE WAS FOUND WITHOUT VACUUM SEAL AND REPLACED IAW JC EE-200 PN OFF MR-10047NU, PN ON MR-10047N SN OFF E1202086 SN ON E1514020
